# SDR REXA2015111101090

- Difficulty date: November 11, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N8938A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7938
- Aircraft time: 24,104 hours, 21,449 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESS BULKHEAD WEB HAS INDICATION NOTED AT LBL 27.50, WL 130, APPROX .500 INCHES IN LENGTH 50% FSH.  FAILED NDT INSPECTION.  REPAIRED CRACK IN FS 621, REAR PRESS BULKHEAD WEB AT LBL 27.50, WL 130 IAW REO 601R-53-61-1541 REV F DATED 11 12 14.
